Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: itchy site rash

  1. #1
    Hitman's Avatar
    Hitman is offline Senior Member
    Join Date
    Jan 2002
    Location
    OZ via NZ
    Posts
    1,032

    itchy site rash

    Hey peps im doing sust and dbol at the moment.Ive had 5 shots all in my glutes alternating shots.Heres the problem the site has swollen and is itchy as hell and its also red, about 4 inches in diameter per side.I have been shoting in sterile conditions and have had weight gains but WTF is going on? Should i start shooting the quads as well or would the same thing happen, please help bros.............HITMAN

  2. #2
    Hitman's Avatar
    Hitman is offline Senior Member
    Join Date
    Jan 2002
    Location
    OZ via NZ
    Posts
    1,032
    Bump before bed, c'mon guys some input eh ive got 11 more shots yet.........HITMAN

  3. #3
    Morg is offline Junior Member
    Join Date
    Aug 2001
    Location
    east side
    Posts
    67

    what kind of sust?

    is your sust the chinese enhanced 300mgs stuff?
    cause that stuff is pretty harshlotsa BA in it,i had some SERIOUS pain in the injection sites with that stuff,to the point were i used anti-biotics for a 2 week coarse,had to sleepon my other side(the side i hadnt shot) you can heat your bottles in some boiling water(put the 10ml bottle in the water before you boilit,and with a 18ga pin in the stopper,but not touching the oil inside)boil it for about 2 mins,thaty should steam off some of the BA.
    just my 2cc
    Morg

  4. #4
    JRob is offline Associate Member
    Join Date
    Aug 2001
    Location
    PA
    Posts
    191
    How often are you shooting? If you are going once a week and alternating glutes, that means each cheek has a 2 week break between each shots so that isn't too bad. If you are shooting more than once a week and not giving the area enough time off then you need to move into the quad. Since you aren't mixing it, sus kills your quads so good luck.

  5. #5
    Hitman's Avatar
    Hitman is offline Senior Member
    Join Date
    Jan 2002
    Location
    OZ via NZ
    Posts
    1,032
    THX guys, yeah im taking the 300 stuff 2 x a week to keep my test levels even.Im seriuosly gonna look at site injecting somewhere else casue this is itchy as hell.I wonder if callimine lotion(spelling) or something similar would work? opinions...............HITMAN

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •